# SDR SIMA2012037004

- Difficulty date: February 3, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145079
- Aircraft time: 30,938 hours, 28,810 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 487190
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE SERVICE DOOR EMERGENCY LIGHT IS INOPERATIVE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FEMALE CONNECTOR ON AIRCRAFT SIDE BECAME DETACHED FROM ATTACHING WIRE.  INSTALLED NEW CONNECTOR AND THE OPERATIONAL CHECK OF THE EMERGENCY LIGHT ON SERVICE DOOR WAS GOOD IAW EMB145 WM 20-50-01 AND AMM 33-50-00.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
